# SDR QMLA2012062612107

- Difficulty date: June 26, 2012
- Submitted: June 26, 2012
- Operation: Air carrier
- Aircraft: N911KX
- Make and model: Bell 407
- Aircraft serial: 53719
- Aircraft time: 2,496 hours
- Engine: Allsn 250C47B
- Engine time: 2,453 hours, 6,240 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, ENGINE CHIP CAUTION WARNING LIGHT ILLUMINATED, NO OTHER INDICATORS WERE EVIDENT OF ENGINE DAMAGE, ACFT LANDED.  MECHANIC FOUND CHIPS ON BOTH CHIP DETECTORS AND IS EVALUATING CORRECTIVE ACTIONS.
